# SDR DALA2014111906152

- Difficulty date: November 18, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 41,202 hours, 13,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DENT FWD OF L2 DOOR BTEWEEN BS 620 AND 640 AND S15-16L. .  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01, FIG 101, DET III HFEC PER NDTM PT 6, 51-00-19.  NO CRACKS NOTED REQUEST TO ESTABLISH A MAINTANCE MONITOR DECAL ONLY.
